# SDR SWAA030777

- Difficulty date: April 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 59,871 hours, 59,152 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Gear
- Part number: 657327121
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH T/E FLAPS INDICATED SPLIT, WOULD NOT DEPLOY OR RETRACT.  REMOVED AND REPLACED SHAFT DRIVE ASSY FOR LT WING T/E FLAPS PER MM.
